# SDR ASOA201100140

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 17,833 hours, 15,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL EMERGENCY LIGHT (2ND FROM FRONT) INOPERATIVE.  RELAMPED RT EXTERNAL EMERGENCY LIGHT IAW AMM 33-51-21.  OPS CHECKED GOOD.
